| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device unable to power on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker further evaluated this event and was unable to verify or duplicate the reported issue.The device passed functional and performance testing and was returned to the customer for use.The cause of the reported issue could not be determined.